MAUDE Adverse Event Report: COVIDIEN AUTO SUTURE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN AUTO SUTURE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-T10BTNL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic procedure using a blunt-tip trocar, the top part of the device came apart into small pieces, and a small, round spring fell inside the patient.The valve seal disengaged.The incident occurred when the optics were inserted.The surgeon noticed the issue and was able to remove the spring without causing harm with the use of laparoscopic forceps.The surgical time was extended by approximately 10 minutes to resolve the issue, and no additional operation was required.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTO SUTURE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23990944
Report Number2647580-2026-00041
Device Sequence Number10536261
Product Code GCJ
UDI-Device Identifier10884521527386
UDI-Public(01)10884521527386(17)280731(10)P5H0968(20)02
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K924011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMS-T10BTNL
Device Catalogue NumberOMS-T10BTNL
Device Lot NumberP5H0968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/07/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown